I took one of my son's ADHD medicines it's called methylphenidate by mistake is this harmful to me
Fairly unlikely, unless you had a bad reaction to it, but you would know that by now. Alternatively there may be a drug interaction between this and your normal medication (you can check this here: https://www.drugs.com/drug_interactions.html). I doubt that you will get a restful nights sleep tonight however.
Have a happy holiday season.
- Methylphenidate Information for Consumers
- Methylphenidate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylphenidate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My child who takes methylphenidate has this habbit of diging at her skalp while only taking the med?
Posted 13 Jun 2011 • 1 answer
Posted 14 Feb 2013 • 1 answer
Posted 4 Dec 2015 • 1 answer
Posted 11 Feb 2016 • 2 answers
Posted 19 Jan 2017 • 1 answer